

Desertcart purchases this item on your behalf and handles shipping, customs, and support to Tunisia.
🌿 Stay clear, stay confident—24-hour allergy relief that keeps up with your busy life!
GenCare Cetirizine HCl 10mg offers potent, non-drowsy allergy relief for 24 hours, effectively combating symptoms like sneezing, itchy eyes, and runny nose. With 200 caplets per bottle and a flexible dosage option, it’s designed for both adults and kids 6+, providing fast, reliable comfort backed by a 4.7-star customer rating and trusted active ingredients comparable to Zyrtec.






| ASIN | B07MFWLY5C |
| Active Ingredients | Cetirizine |
| Additional Features | Non-Drowsy |
| Age Range Description | All |
| Best Sellers Rank | #4,494 in Health & Household ( See Top 100 in Health & Household ) #52 in Allergy Medicine |
| Brand | GenCare |
| Brand Name | GenCare |
| Container Type | Bottle |
| Customer Reviews | 4.7 out of 5 stars 9,695 Reviews |
| Dosage Form | Tablet |
| Item Dimensions | 1.84 x 1.84 x 3.37 inches |
| Item Form | Tablet |
| Item Highlight | Compares to Zyrtec; 24-hour non-drowsy relief from sneezing, itchy watery eyes & runny nose |
| Item dimensions L x W x H | 1.84 x 1.84 x 3.37 inches |
| Manufacturer | Pioneer Life Sciences |
| Net Content Count | 200 caplet |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Allergy Control |
| Special Ingredients | Cetirizine HCL 10 mg |
| Specific Uses For Product | Allergy, Itchy Throat, Runny Nose, Sneezing |
| Target Audience | Unisex-Adults, Unisex-Kids |
| Target Use Body Part | Face |
| UPC | 372090003217 |
| Unit Count | 200 Count |
Trustpilot
2 weeks ago
2 months ago